Stirling numbers of the second kind and Bell numbers for graphs
dc.contributor.author | Kereskényiné Balogh, Zsófia | |
dc.contributor.author | Nyul, Gábor | |
dc.date.accessioned | 2014-01-10T20:27:41Z | |
dc.date.available | 2014-01-10T20:27:41Z | |
dc.date.issued | 2014 | |
dc.date.oa | 2017-02-02 | |
dc.date.pasync | 2017-12-01T09:08:37Z | |
dc.date.updated | 2017-12-01T09:08:37Z | |
dc.identifier.citation | Australasian Journal of Combinatorics. - 58 : 2 (2014), p. 264-274. -Australasian Journal of Combinatorics. - 1034-4942 | |
dc.identifier.issn | 1034-4942 | |
dc.identifier.opac | http://webpac.lib.unideb.hu:8082/ebib/CorvinaWeb?action=cclfind&resultview=long&ccltext=idno+BIBFORM049206 | hu |
dc.identifier.uri | http://hdl.handle.net/2437/178126 | |
dc.identifier.url | http://ajc.maths.uq.edu.au/pdf/58/ajc_v58_p264.pdf | |
dc.language | eng | |
dc.rights.access | open access szerzői engedéllyel | |
dc.subject.mab | Természettudományok | |
dc.subject.mab | Matematika- és számítástudományok | |
dc.tender | OTKA 75566 | |
dc.tender | OTKA-100339 | |
dc.title | Stirling numbers of the second kind and Bell numbers for graphs | |
dc.type | folyóiratcikk |